# SDR AALA201907019039

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 55,598 hours, 22,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 111A1308U16
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WHEEL WELL VAPOR BARRIER SUPPORT ANGLE / STIFFENER CRACKED AT BS 663.75. REPLACED SUPPORT ANGLE / STIFFENER PER 51-00-05.
